Title of article
On a conjecture about the kth lower multiexponentI
Author/Authors
Yufei Huang، نويسنده , , Bolian Liu، نويسنده ,
Issue Information
دوهفته نامه با شماره پیاپی سال 2010
Pages
9
From page
36
To page
44
Abstract
In this paper, the conjecture about the kth lower multiexponent f .n; k/ proposed by
R.A. Brualdi and B. Liu is proved to be true for the following cases: (1) k D n i, where
i D 2; 3; 4; 5; (2) small n, where n 8; (3) the class of primitive micro-symmetric digraphs
of order n.
Keywords
Lower multiexponent , Primitive , Digraph , Micro-symmetric
Journal title
Computers and Mathematics with Applications
Serial Year
2010
Journal title
Computers and Mathematics with Applications
Record number
921520
Link To Document